Two toddlers die after being administered Rocephin antibioticTwo toddlers die after being administered Rocephin antibiotic

Please log in or register to like posts.
Nuus

The family of one of the two toddlers who died after being administered with the Rocephin antibiotic at the Doctor C.N Phatudi Hospital outside Tzaneen say they are devastated.

Two-year-old Vicky Mmola of Matshelapata village died on Saturday after being admitted with flu symptoms.

The Limpopo Health Department is conducting investigations and has recalled the antibiotic.

Vicky’s mother Carlphonia Mokumo, says they were only informed that there were complications with the administering of a drip.

“The child had a cough, which did not seem life-threatening. He was admitted on Thursday and was fine. The entire Friday, as well as Saturday morning. We then got a call on Saturday afternoon that there were complications. The problem started when they inserted a drip onto the child’s arm. The whole family is traumatised. We are hurt that no one from the hospital has visited us. We are planning to take legal action.”

Limpopo Health Department has recalled a certain type of antibiotic as it conducts investigations into the deaths of 2 toddlers at Dr. CN Phatudi hospital. Reports suggest that the 2 year old toddlers experienced complications after a dosage of Rocephin yesterday. #sabcnews

— Katlego Nyoni (@katlego4ever) August 11, 2019

The mother of one of the two toddlers, who died after being administered with the Rocephin antibiotic @ DR C.N Phatudi hospital in #Limpopo says she is devastated. Vicky Mmola died on Saturday after being admitted with flue symptoms on Thursday. #sabcnews #babiesdeath pic.twitter.com/H8UPXu0OV3

— Shibu Mamokgere (@shiburyder) August 12, 2019

Carlphonia Mokumo says the hospital only told them there were complications with the insertion of the drip on her son’s arm. She says no one from the hospital has visited the family. They are considering legal action. #sabcnews #babiesdeath

— Shibu Mamokgere (@shiburyder) August 12, 2019

The Limpopo Health Department says it is investigating the deaths. The antibiotic has been recalled in the province #sabcnews #babiesdeath

— Shibu Mamokgere (@shiburyder) August 12, 2019

The post Two toddlers die after being administered Rocephin antibiotic appeared first on SABC News – Breaking news, special reports, world, business, sport coverage of all South African current events. Africa’s news leader..

The family of one of the two toddlers who died after being administered with the Rocephin antibiotic at the Doctor C.N Phatudi Hospital outside Tzaneen say they are devastated.

Two-year-old Vicky Mmola of Matshelapata village died on Saturday after being admitted with flu symptoms.

The Limpopo Health Department is conducting investigations and has recalled the antibiotic.

Vicky’s mother Carlphonia Mokumo, says they were only informed that there were complications with the administering of a drip.

“The child had a cough, which did not seem life-threatening. He was admitted on Thursday and was fine. The entire Friday, as well as Saturday morning. We then got a call on Saturday afternoon that there were complications. The problem started when they inserted a drip onto the child’s arm. The whole family is traumatised. We are hurt that no one from the hospital has visited us. We are planning to take legal action.”

Limpopo Health Department has recalled a certain type of antibiotic as it conducts investigations into the deaths of 2 toddlers at Dr. CN Phatudi hospital. Reports suggest that the 2 year old toddlers experienced complications after a dosage of Rocephin yesterday. #sabcnews

— Katlego Nyoni (@katlego4ever) August 11, 2019

The mother of one of the two toddlers, who died after being administered with the Rocephin antibiotic @ DR C.N Phatudi hospital in #Limpopo says she is devastated. Vicky Mmola died on Saturday after being admitted with flue symptoms on Thursday. #sabcnews #babiesdeath pic.twitter.com/H8UPXu0OV3

— Shibu Mamokgere (@shiburyder) August 12, 2019

Carlphonia Mokumo says the hospital only told them there were complications with the insertion of the drip on her son’s arm. She says no one from the hospital has visited the family. They are considering legal action. #sabcnews #babiesdeath

— Shibu Mamokgere (@shiburyder) August 12, 2019

The Limpopo Health Department says it is investigating the deaths. The antibiotic has been recalled in the province #sabcnews #babiesdeath

— Shibu Mamokgere (@shiburyder) August 12, 2019

The post Two toddlers die after being administered Rocephin antibiotic appeared first on SABC News – Breaking news, special reports, world, business, sport coverage of all South African current events. Africa’s news leader..

Reactions

0
0
0
0
0
0
Already reacted for this post.

Reactions

Nobody liked ?

Leave a Reply

Your email address will not be published.